# SDR 95ZZZX2858

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Lug Cracked
- Location: Nr 2 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND NR 2 SLAT ACTUATOR INBOARD TRUNNION MOUNT LUG CRACKED.
